MathSciNet Relay Station
MathSciNet bibliographic data
MR2551651 34K20
Tunç, Cemil A new result on the stability of solutions of a nonlinear differential equation of third-order with finite lag. Southeast Asian Bull. Math. 33 (2009), no. 5, 947–958.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement